# SDR GTIA2021090635976

- Difficulty date: September 6, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 15,294 hours, 6,633 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK MEGAPHONE INOP-R&R MEGAPHONE IAW AMM 25-65-51. OPS CK GOOD
